misssockpuppet (misssockpuppet) wrote in vaginapagina,
misssockpuppet
misssockpuppet
vaginapagina

persistent YI, odd spotting

hello! so i switched from seasonique to levora, and since then, have had a chronic and resistant to all meds yeast infection. i will be changing the pill this friday at my gyno appt. but i was wondering, why would this change happen? both of them had the same amt of hormones. i'm confused!
also, i start my placebos on saturdays and usually get spotting on wednesday but during saturday night i got a light brown discharge, and has since gone away almost completely. is that okay? i was just surprised at how early. but now, like i said, it's gone. so here i am going WAHWAHWAH IMPLANTATION BLEEDING, but my boyfriend is unable to cum in/around me, so it's almost impossible.
help? thank you <3
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 0 comments